| Model Number |
URF-V2R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the uretero-reno videoscope had a separate issue.During the initial evaluation of the device it was observed, that the adhesive on the bending section rubber was chipped.No patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to failure of the adhesive.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.